WE CAN HELP
Book a FREE consultation  
For a free consultation or assistance, please call 020 7730 6666

Browse by Category

Question: Hair loss caused by Roaccutane – how do you treat it?

Name: Steve Earl 

Question: While still a teenager i was prescribed the drug Roaccutane for an Acne problem and was at the time aware of noticeable hairloss. i have since been informed that this is a common and occasionally on-going side effect of the drug.

I was curious if you had ever treated anyone who was experiencing this side effect from this drug and how you treated it, and secondly, if during your screening process you are able to determine accurately the extent of hairloss in any given patient i.e. the difference between a naturally high hair line and an actively receding hairline, as i have never monitored my hairloss but am increasingly aware of it. Many thanks for your time and advice.

Answer: I have met a number of people who have reported hair loss due to Roaccutane.  However, as soon as you stop taking the medication and it leaves your system the hair loss should stop.  If you are still experiencing hair loss it is most likely for genetic reasons (Male Pattern Hair Loss) which is a very common hair loss condition amongst males.

We will be able to assess whether your hair line has receded upon examination. We can then recommend a course of treatment that will help to stabilise the hair loss and could thicken up your hair.

Book at free consultation

No Comments

No comments yet.

Comment on this article

* required field

Will not be published

Online Consultation

Submit an instant online consultation so that one of Belgravia’s hair loss specialists can diagnose your condition and recommend an effective course of treatment, wherever you live.